# SDR SWIA2020032649362

- Difficulty date: February 7, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR HINGE FUSELAGE SIDE FLANGE ATTACHED TO THE SILL HAS NICKS IN AREA OF 7TH AND 8TH LUGS FROM AFT END (MARKED WITH BLACK GREASE PENCIL).   (C-CHECK) RO 3/25/2020   FURTHER INSPECTION FOUND HINGE LUGS 1-7 AND 12 FROM AFT END OF HINGE I.D. EXCEEDED .290 + .005, USING TUC8495 NO-GO GAUGE, HINGE FOUND TO BE OUT OF ALLOWABLE LIMITS REF BOMBARDIER REO NOTE: PASSENGER DOOR HINGE HALF (FUSELAGE SIDE) REPLACED ON JOB: 2785081 OP: 336 CAMP# 20502841 FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED CONTINUATION CARD
